MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL SYR 10ML SURESCRUB POSIFLUSH SALINE; SALINE FLUSH

BD MEDICAL (BD WEST) MEDICAL SURGICAL SYR 10ML SURESCRUB POSIFLUSH SALINE; SALINE FLUSH
Catalog Number 306559
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
Material no.306559 batch, no.Unknown.It was reported that during use of the syr 10ml surescrub posiflush saline there is leakage at the plunger this occurred on 7 separate occasions but the date/time and or patient information is unknown.The following information was provided by the initial reporter: it was reported there is leakage at the plunger.
 
Additional Manufacturer Narrative
Investigation: 210 representative samples were received.Visual inspection was performed finding them all good.No defects were observed.They were tested performing a functional test, expelling the solution and no leakage was observed.Failure mode could not be verified.A device history record review could not be completed as no batch number was provided.
 
Event or Problem Description
Material no.306559 batch no.Unknown it was reported that during use of the syr 10ml surescrub posiflush saline there is leakage at the plunger this occurred on 7 separate occasions but the date/time and or patient information is unknown.The following information was provided by the initial reporter: it was reported there is leakage at the plunger.

Brand Name
SYR 10ML SURESCRUB POSIFLUSH SALINE
Common Device Name
SALINE FLUSH
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key8897051
Report Number1911916-2019-00808
Device Sequence Number19289966
Product Code NGT
UDI-Device Identifier30382903065593
UDI-Public30382903065593
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K161552
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number306559
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 07/26/2019
Supplement Date Received by Manufacturer07/26/2019
Initial Report FDA Received Date08/15/2019
Supplement Report FDA Received Date08/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;